# SDR DHL2001727022

- Difficulty date: July 11, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING ELP RIGHT PACK TRIPPED OFF, CAUSED SMOKE IN COCKPIT.  NOTE. FLIGHT TIMER ON GROUND CONTINUED TO RUN.  SECURED RT PACK TEMP CONNECTOR.  TIGHTENED PNEUMATIC DUCT FROM APU TO RT PACK.  CLEANED Z-BAR PROXIMITY SENSORS.  FLIGHT TIMER OPS CHECK GOOD.  CHECK ENGINES AND PACKS FOR SMOKE, NONE FOUND IAW B727 MM 21-20-1.
